# SDR AALA20170208013

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 77,865 hours, 41,415 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Condition: Leaking
- Location: Apu Oil Cap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR AND SMOKE IN THE CABIN.  EMERGENCY DECLARED.  RETURNED TO DEPARTURE.  AIRCRAFT WAS GROUNDED. LANDING UNEVENTFUL. REMOVED AND REPLACED AUXILIARY POWER UNIT OIL CAP GASKET IAW AMM 12-12-01. LEAK AND OPERATIONAL CHECK GOOD.
